Bounds and homogenization of integral functionals

Lukkassen, Dag: Bounds and homogenization of integral functionals. In: Acta scientiarum mathematicarum, (64) 1-2. pp. 121-141. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_001_002_121-141.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 121-141
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 140-141.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15693

Actions (login required)

View Item View Item